Corrected score tests for exponential family nonlinear models
AbstractUnder suitable regularity conditions, an appropriate improved score statistic was derived recently by Cordeiro and Ferrari (1991). In the spirit of their work, this paper discusses how in practice we can obtain improved score statistics in exponential family nonlinear models. Some formulae for corrected score tests are provided in these models that should include most statistical applications. When specialized to some special cases we obtain previous results developed by Cordeiro et al. (1993).
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 26 (1996)
Issue (Month): 1 (January)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Ferrari, Silvia L. P. & Cordeiro, Gauss M. & Uribe-Opazo, Miguel A. & Cribari-Neto, Francisco, 1996. "Improved score tests for one-parameter exponential family models," Statistics & Probability Letters, Elsevier, vol. 30(1), pages 61-71, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.